Due to COVID-19, we are experiencing a shortage of some items. The items on our website are NOT a true representation of the items in the store, and we will be communicating that information the best we can.
Equaline Ibuprofen, 200 mg, Coated Tablets
Pain reliever/fever reducer (NSAID). Compare to Motrin IB active ingredients (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Motrin IB). supervaluprivatebrands.com. Made in India. Other information: Read all warnings and directions before use. Store at 68 - 77 degrees F (20 - 25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Retain carton for complete product information and warnings.